# SDR CA150824016

- Difficulty date: August 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 8,624 hours
- Engine: Cont IO240B
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4309
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

(CAN) THE PILOTS COMPLAINED OF ROUGH RUNNING ENGINE ON THE RIGHT MAGNETO THAT COULD NOT BE CLEARED BY POWER OR LEANING. MAINTENANCE TRACED THE PROBLEM TO THE RT MAGNETO. THE MAGNETO WAS REPLACED AND THE PROBLEM WENT AWAY.
